×

Found 14 Documents (Results 1–14)

100
MathJax

On the uniform convergence of solutions of Volterra-type controlled systems of integral equations linear in the control. (English. Russian original) Zbl 1310.93045

Math. Notes 96, No. 3, 317-325 (2014); translation from Mat. Zametki 96, No. 3, 333-342 (2014).
MSC:  93B40 45D05 93C30 93C10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

Software